As was told before, vitamins are very important for our body and health, and their deficiency can lead to serious problems. But sometimes people so afraid avitaminosis or hypovitaminosis, that begin to take overdoses of vitamins, get an excess of vitamin intake… And, unfortunately, it leads to diseases. Especially serious are fat soluble vitamins overdose symptoms and long-term side effects.
So, let’s remember that there are fat soluble and water soluble vitamins (difference in them is the solvent – fat or water). And now we will talk about fat soluble ones, in particular about risks connected with taking them. Unlike water soluble vitamins, excess of which do not store in the body and simply pass through it, excess amounts of fat soluble vitamins stored in the liver and fat tissues. It means that consumption of fat soluble vitamins in high doses for a long time can cause acute or chronic poisoning.
Fat soluble vitamins overdose symptoms
For example, the excess of vitamin A (Palmitate or fat-soluble form) in acute cases leads to a headache, vomiting, nausea, seizures, photophobia. With the chronic form of gipervitaminoz of vitamin A is hair loss, dry skin, brittle nails, joint pain, headache, digestive disorders. Also, overdoses of this vitamin are very dangerous for pregnant women, as can lead to fetal pathologies.
Symptoms of the overdose of vitamin E are a headache, nausea, abdominal cramps, diarrhea. Excess of vitamin intake in the human body leads to a decrease in immunity, disruption of the central nervous system and a sharp increase in blood pressure, which can cause a hypertensive crisis. In addition, in high quantities, it interferes with the action of vitamins A, D, K and beta-carotene.
Excess of vitamin D, of course, can not be leaded by sunlight and provoked by chronic abuse of medicaments with its content. But in this case side effects can be very dangerous. Removal of minerals from the bones and the deposition of calcium in the kidneys, heart, lungs, blood vessels, intestine. It causes violation of the functions of the relevant organs and can lead to death. Also, the central nervous system suffers. Symptoms can be quite different – from apathy and drowsiness to anxiety and seizures.
For all that, it would be fair to say, that natural and synthetic vitamins in normal doses have much beneficial. But I emphasize – do not allow an excess of vitamin intake and listen to your organism. It is your responsibility to use them maximum helpful but without harm to health and watch carefully of possible fat soluble vitamins overdose symptoms.